By Topic

Nonlinear theory of a free-electron laser exploiting media with a periodically modulated refractive index

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Artemyev, A.I. ; Inst. of Phys., Acad. of Sci., Moscow, Russia ; Fedorov, M.V. ; McIver, John K. ; Shapiro, E.A.

The nonlinear theory of a free-electron laser (FEL) exploiting media with a periodically modulated refractive index is presented. The gain and the saturation parameters are found for different operating regimes of such a FEL. The system discussed could be used for the amplification of light in the optical and ultraviolet regions of the spectrum

Published in:

Quantum Electronics, IEEE Journal of  (Volume:34 ,  Issue: 1 )